On the boundedness and the stability results for the solutions of certain third order non-linear differential equations
Kragujevac Journal of Mathematics, Tome 29 (2006), p. 37
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper, we show the asymptotic stabilty of the trivial solution $x=0$ for $p\equiv 0$ and the boundedness as well as the ultimate boundedness result for $p\neq 0$ with the use of a single complete Lyapunov function. The results obtained here improves on the results already obtained for this class of third order nonlinear differential equations.
Classification :
34D20 34C11
Keywords: Single complete Lyapunov function, boundedness, third order non-linear differential equations, stability
Keywords: Single complete Lyapunov function, boundedness, third order non-linear differential equations, stability
@article{KJM_2006_29_a3,
author = {B. S. Ogundare},
title = {On the boundedness and the stability results for the solutions of certain third order non-linear differential equations},
journal = {Kragujevac Journal of Mathematics},
pages = {37 },
year = {2006},
volume = {29},
zbl = {1121.34058},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2006_29_a3/}
}
TY - JOUR AU - B. S. Ogundare TI - On the boundedness and the stability results for the solutions of certain third order non-linear differential equations JO - Kragujevac Journal of Mathematics PY - 2006 SP - 37 VL - 29 UR - http://geodesic.mathdoc.fr/item/KJM_2006_29_a3/ LA - en ID - KJM_2006_29_a3 ER -
B. S. Ogundare. On the boundedness and the stability results for the solutions of certain third order non-linear differential equations. Kragujevac Journal of Mathematics, Tome 29 (2006), p. 37 . http://geodesic.mathdoc.fr/item/KJM_2006_29_a3/